# SDR 2003UALA00841

- Difficulty date: November 3, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 17,117 hours, 2,193 cycles
- Engine: Pwa PW4056
- System (JASC): 7520 · Engine Cooling System
- Part: Rod End
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG TURBINE CASE COOLING (TCC) CABLE FWD SUPPORT LINK ROD END WORN OUT AND DISCONNECTED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SUPPORT LINK ROD END.
